|Why so tired?
Jul 31, 2001
I'd like to first thank you for this invaluable site!
I've had chronic HBV for 16 months (was diagnosed acute at first). I finished 4 months of Interferon on 3/25 (5 IU every day) and currently I'm on Epivir (100 mg.- 1 per day). My doc started me on Epivir a month after I began Interferon because my viral load was quite high and he thought that by bringing the viral load down , it would give the Interfereon a better shot (so to speak) at working.
After 4 months of treatment, my viral load went from >500 million copies to undetectable and my liver enzymes are now in the normal range. However, I have not lost the e-antigen yet but I certainly hope to.
My question is this: Five days after stopping Interferon, I got really tired and swollen glands in my neck. No other symptoms. It's been 3 1/2 weeks and I'm still feeling tired and mild swollen glands. Your thoughts on what's happening? My doc says it's probably a flu virus or something. But I know my body and it doesn't feel like the flu or a cold. In fact, I feel almost exactly like I did when I went to the doc 16 months ago and was diagnosed with HBV. I get really fatigued easily. My doc also ran quite a few blood tests (not DNA) and all were OK. Could this mean that my viral load is shooting up again? If that is the case, wouldn't my liver enzymes be elevated? I am still on Epivir so I hope that is not the case.
Thanks for your help!
| Response from Dr. Dieterich
Dear Tired, It could mean that you are converting your e Ag to e Ab and that is often associated with a flu like illness. That would be good news. The epivir would be keeping your enzymes low. I hope it is! Good luck! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Vagina A Symptom Of Acute HIV Infection?
- Is Oral Ulcers A Sign Of Acute HIV Infection?
- Do People Get AIDS From Blowjob From A Prostitute?
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Pain In Penis After Open Mouth Kissing What Are The Chances Of HIV
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.